Jump to content
CrazyBoards.org

Klonopin Palpatations


Recommended Posts

I used to be on the TEVA brand which worked wonders and gave me my life back, tried solco for a short time but realized it was making me cranky so I switched back to what I had left of TEVA. I got actavis and went mad on it, literally insane, almost got admitted and almost took my life.

I don't remember TEVA nor Solco giving me heart palpitations, but once I tried the solco brand again, everything was different! I got really sick, only slept 5 hours or so a night if I was lucky, muscle twitches, nausea, you have it. So I tried TEVA wafers, they gave me hives.... SO NOW I'M ON THE NAME BRAND. I slept a bit the first and second night but not well. Third night doc told me to up my dose until I was sleeping well and not having rebound anxiety and it worked opposite, I was hyper as heck!

Ive been on it 3 days and have woken up at 6am with palpitations that dont settle until around 6 at night.

Why would all the others be fine, cause no heart palpitations, but the name brand does?

Is it possible I'm just getting used to it? Has my brain changed? I wish I could see if the old TEVA brand still worked for me so I could know for sure.

I dont know what to do and I dont think my psyche does either...

I can't have other benzos...

This also all coincided with a withdrawal from Pristiq back to Cymbalta, the pristiq caused such severe abdominal pain the ER thought I have pancreatitis... It's been a full 2 weeks of being of Pristiq... I know the withdrawal effects can be palpitations and insomnia, but I'm so confused and feel so helpless. I've called TEVA a few times crying askin them to bring the old formula back...I feel like a junky

Link to comment
Share on other sites

Actually my guess is the palpitations may be from lack of sleep. I haven't slept more than 3 hours for 2 weeks. With a sporadic 7 a night here and there. I've also been off caffeine and almost all sugar for the past 3 weeks

Edited by Byrjun
Link to comment
Share on other sites

2 minutes ago, Byrjun said:

Actually my guess is the palpitations may be from lack of sleep. I haven't slept more than 3 hours for 2 weeks. With a sporadic 7 a night here and there. I've also been off caffeine and almost all sugar for the past 3 weeks

Could you ask your pdoc about adding another med to help you sleep?

Link to comment
Share on other sites

1 minute ago, CrazyRedhead said:

Could you ask your pdoc about adding another med to help you sleep?

Called her this morning, have yet to hear back. I'm not sure what else she could try. Seroquel paralyzed me at 50mg, I literally couldnt move my tongue to talk, I tried trazadone but dont remember why I stopped, she doesnt like to give ambien or lunesta (go figure but she gives benzos?). She had said something about guanfacine, but the thing that freaks me a bit is it can cause Raynauds, which I already have? And I would have to go off my medication that helps the Raynauds.

The only plus is that is slows heart rate as well, but I'm also on another medicine for slowing my HR, but it rarely gets lower than 100.

Link to comment
Share on other sites

14 minutes ago, Byrjun said:

I tried trazadone but dont remember why I stopped

How many mg of Trazodone did you try..?....

There's also another newer med for sleep called Belsomra......The Belsomra might be on the expensive side, depending on your insurance......https://en.wikipedia.org/wiki/Suvorexant ......Might be worth a try if you can afford it.

Edited by CrazyRedhead
Link to comment
Share on other sites

Just now, CrazyRedhead said:

That's a pretty low dose.......Most docs start people out on at least 50mg.

Maybe it would work for you at a higher dose...

I want to say I stopped because of a bad side effect. I'm extremely sensitive to medicine

Link to comment
Share on other sites

1 minute ago, CrazyRedhead said:

No problem.....I really hope you can find something to help you sleep.....

I'm an insomniac, too, but Trazodone plus clonazepam helps me, personally.

I was great until they got rid of TEVA clonazepam, I dont know why theres such a difference! On that I could sleep 14 hours a day if I wanted, now I can hardly get 5 on the name brand?

Link to comment
Share on other sites

3 minutes ago, Iceberg said:

  It might help the sleep....but yeah once a day for all day anxiety? 

Its not even an equivalent dosage!! .25 klonopin = 1mg ativan !! I've heard people have to switch from Ativan to Klonopin to get off the ativan...she told me not to look stuff up online ... I already had withdrawals from switching klonopin brands, so I dont know how she thinks I can do this

Link to comment
Share on other sites

I made that switch.  My dosage has changed since then, but at the time I went from 1mg klonopin to 1mg ativan.  I'd never taken anything less than 1mg klonopin and i'd never taken anything more than 1mg ativan.  (the increase came months later)

I agree that it may not give you full day coverage if that's what you need, but it might help with your sleep issues.  and it's not like the klonopin is working, so maybe time to try something new?

Link to comment
Share on other sites

9 minutes ago, dancesintherain said:

I made that switch.  My dosage has changed since then, but at the time I went from 1mg klonopin to 1mg ativan.  I'd never taken anything less than 1mg klonopin and i'd never taken anything more than 1mg ativan.  (the increase came months later)

I agree that it may not give you full day coverage if that's what you need, but it might help with your sleep issues.  and it's not like the klonopin is working, so maybe time to try something new?

Did you get break through anxiety? I had break through just from switching klonopin brands

Link to comment
Share on other sites

I was initially just taking 1mg at night (same as when I had klonopin).  About three months later, we added 0.5mg in the morning.  That made me too tired, so we changed it to 1.5mg at night.  Rationale being that, because of the half-life, there would still be about 0.75mg in the morning in my system.  That worked for a while--maybe 6 months.  We only changed it to 2mg recently because I am having issues with night-time eating that comes from anxiety.

I've always had access to 0.5mg-1mg PRN.  I haven't needed it often, but it's been good to have it as needed.

Edited by dancesintherain
Link to comment
Share on other sites

19 minutes ago, dancesintherain said:

I was initially just taking 1mg at night (same as when I had klonopin).  About three months later, we added 0.5mg in the morning.  That made me too tired, so we changed it to 1.5mg at night.  Rationale being that, because of the half-life, there would still be about 0.75mg in the morning in my system.  That worked for a while--maybe 6 months.  We only changed it to 2mg recently because I am having issues with night-time eating that comes from anxiety.

I've always had access to 0.5mg-1mg PRN.  I haven't needed it often, but it's been good to have it as needed.

I'm really scared of breakthrough anxiety, really REALLY scared...

Link to comment
Share on other sites

I understand--and having a medication for that specifically might make some sense.

That said...I still go back to the fact that what you have simply isn't working.  So, scary as new drugs can be, why not try something else?  it's same type of drug, so it's not like your psychiatrist's having you switch from a benzo to an ssri at the drop of a hat.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...